Ive been taking the contraceptive pill for about a year now, and it was fine for 6 months, however i started to develop breakthrough bleeding, so that issue in combination with a few others meant that i changed to a lighter dose, and i still got break through bleeding on that pill which was even heavier and longer. I changed pills again to one that was specialised in break through bleeding and was a heavier dose, and i am in my second month on this one and while my breakthrough bleeding is not as drawn out, it is still happening. I just got it again for the second time in my cycle, right before im expected to get my period. I want to know firstly whether this is normal? Secondly should i continue on the contraceptive pill in the hope my cycle will go back to normal or try something else? I understand that when you change pills that your body needs time to adjust but Ive been on the pill for a long time now so i wouldn't expect this to make much difference. Help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.